# SDR CALA2014100101291

- Difficulty date: September 30, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 50,868 hours, 17,080 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702030
- Part serial: 7385
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SEAT LIGHTS INOPERATIVE AT ABC ROWS 3, 7, 8, 10 & 11.  R & R BATTERY POWER SUPPLY M1676 IAW AMM 33-51-0 6-960-806.  OPERATIONS CHECKED GOOD.  SEAT LIGHTS WORK NORMAL.
